# SDR GCHA9514

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N27694
- Make and model: Bell 206L-1
- Aircraft serial: 45282
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040004101
- Condition: Gear Failed
- Location: M/R Gr Box
- Part time: 6,930 hours
- Component: 206040004101
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT A/C REGISTERED TRANSMISSION CHIP LIGHT.  PERFORMED AN UNSCHEDULED LANDING. IT WAS FOUND TO HAVE  METAL IN OIL CAUSED BY A BEVEL GEAR FAILURE.   ACTT 6002.6.  REMOVED AND REPLACED TRANSMISSION .
